# SDR DALA2024011100474

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,123 hours, 45,514 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN WINDSHIELD ARCED AND OUTER PANEL CRACKED ON DESCENT. MAINTENANCE REPLACED THE CAPT LH WINDSHIELD IAW B717 AMM 56-11. MAINTENANCE REPLACWD THE LH WINDSHIELD TEMPERATURE CONTROLLER IAW B717 AMM 30-41. WINDSHIELD WAS WIPER REMOVED AND REINSTALLED IAW B717 AMM 30-43. TAPE APPLIED TO WINDSHIELD SEALANT REF LOG 5007044 FOR MONITOR. WINDOW CONTROLLER AND WINDSHIELD HEAT OPERATE NORMALLY. WINDOW SEAL CHECK AND PRESSURIZED AIRCRAFT. NO DEFECTS OR LEAKS NOTED. AIRCRAFT OK FOR SERVICE. (LP #5007042)
